King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10714

Title: Inferences for Saturated Simplex Designs
Authors: Al-Shiha, A. A.
Keywords: A robust procedure
Issue Date: 2001
Publisher: Bulletin of International Statistical Institute, the 53rd Session, Seoul, Republic of Korea
Citation: 2001, Vol. 3, 343-344.
Abstract: A robust procedure is described for examining the significance of the effects in saturated simplex designs. The procedure described in this paper is motivated by the procedure used for analyzing unreplicated factorial experiments proposed by Aboukalam and Al-Shiha(2001).
URI: http://hdl.handle.net/123456789/10714
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
7.docx12.05 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback